Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    779

Day 3

spottyMcspotspot

264 views

Hey everyone, I have just started taking Accutane 3 days ago, and decided to start this blog in order to log my symptoms/ experiences throughout my course of treatment. So far the only side affects i have experienced are fatigue and an itchy face at times! Although these might just be psychological because i am anxious about the symptoms i could get taking this weird and wonderful drug- who knows ?! 
Feel free to leave comments/ questions on your experiences ! Will update soon with photos 


0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×